# SDR ABXA080030

- Difficulty date: January 23, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 61,986 hours, 58,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 99115057
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WINDOW FRAME MODIFICATION, FOUND COCKPIT WINDOW ENCLOSURE CENTER FRAME HAD MULTIPLE CRACKS AT BOTH ENDS EXCEEDING LIMITS.  REPLACED FRAME IAW DC9 SRM 53-03, FIGURE 34 AND DC9 SRM 51-10-4, (3 CRACKS: 1.5 INCH, 1.25 INCH, AND 1INCH).
